# SDR CALA9700526

- Difficulty date: January 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68041
- Make and model: Doug DC-10-10
- Aircraft serial: 46900
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fairing Cap
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK IN NR 2 ENGINE AFT NACELLE FIN (TRAILING EDGE FAIRING).  THE TRAILING EDGE FAIRING CAP WAS REMOVED.  A REPLACEMENT PART WAS FABRICATED AND INSTALLED IAW SRM'S 54-32-02, 54-12-02, AND 51-31-01.
